Reversing the cut tree of the Brownian continuum random tree

Broutin, Nicolas and Wang, Minmin (2017) Reversing the cut tree of the Brownian continuum random tree. Electronic Journal of Probability, 22 (80). pp. 1-23. ISSN 1083-6489

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (583kB)


Consider the Aldous–Pitman fragmentation process of a Brownian continuum random tree T^{br}. The associated cut tree cut(T^{br}), introduced by Bertoin and Miermont, is defined in a measurable way from the fragmentation process, describing the genealogy of the fragmentation, and is itself distributed as a Brownian CRT. In this work, we introduce a shuffle transform, which can be considered as the reverse of the map taking T br to cut(T^{br}).

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Probability and Statistics Research Group
Depositing User: Minmin Wang
Date Deposited: 11 Feb 2019 15:08
Last Modified: 11 Feb 2019 15:08

View download statistics for this item

📧 Request an update